# SDR DXTA2020030603550

- Difficulty date: March 5, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 15,826 hours, 9,592 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RUDDER LIMIT FAIL AMBER CAS ILLUMINATED - RUDDER LIMIT FAIL B AMBER CAS MESSAGE ILLUMINATED DURING DESCENT. CONTROL PAGE INDICATED RUDDER LIMIT 20%. SEE ATTACHED PHOTO.***CORRECTIVE ACTION*** ACCOMPLISHED RUDDER CONTROL SYSTEM LIMITER TEST IAW CE750 M/M CH
27-20-00. NO DEFECTS NOTED. OPERATIONAL CHECKS GOOD ON GROUND.
